Please use this identifier to cite or link to this item:
Title: Estimating equations for kappa statistics
Authors: Thompson, JR
Thompson, JR
First Published: 15-Oct-2001
Citation: STATISTICS IN MEDICINE, 2001, 20 (19), pp. 2895-2906
DOI Link: 10.1002/sim.603
ISSN: 0277-6715
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.